About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Feb 16, 2012 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

how long have you been completely off the pristiq?

Feb 16, 2012 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I wanted to post this to help anyone withdrawing or considering withdrawl from pristiq.I was taking 50 mg’s per day for 2 years. I didn’t want to take any drugs anymore. I wanted to “battle” on my own. No judgement – I hated my side effects from the drug. I experienced a signifigant lack of intrests in all things creative, sex, music (i am a life long musician) Also I felt it deadened my ability to be passionate about anything? I never actually “felt” anything while taking the drug? Before I started it I felt absolutely hopeless, if not for my animals I don’t know what I may have done. ok – I decided 6 weeks ago I was getting off this drug. I spoke with my doctor and started to taper. 50 mg everyother day for 10 days, than I cut the pills in half(yes I know NOW there was a time release coating) for 10 days, than cut into quarters (12.5 mg’s for 5 days, now 3 days completely off. IT HAS BEEN VERY DIFFICULT. This drug is a beast. Side effects have included horrible VIVID nightmares of betrayl, weird taste in my mouth, weird smells, weight all over the map, feeling like constant out of body experience, mood swings, despair, insomnia. But – it is getting better every day. There is life after pristiq… I have focussed through all of my symptoms on knowing – it is the withdrawl! NOT ME! Hard to do. But do able. Just know in your core it is the drug NOT YOU losing it. For me – it seems like this drug surpressed my emotions/feelings/issues the moment it got in my system and now i’m dealing with these issues again as I coming off the drug. I admit I am way better suited Now compared to 2 years ago to deal with these things and not everybody will be as “LUCKY” as I am, so just know that. Also, I let everyone close to me know what I was doing for support reasons. If anyone has any questions I would humbly lend advice and support. MY DOCTOR IS COMPLETELY INEPT AND INCOMPETENT RE: PRISTIQ AND ALL MATTERS RELATING TO PRISTIQ! Remember – you are NOT alone. Just reach out…